Alert archive / Nebraska / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 39, NWS Hastings, NE

April 6, 2006Webster County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Apr 6, 2006, 4:01 PM CDT for Webster County, Nebraska. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2006, 4:01 PM CDT (21:01 UTC)
Expired
Apr 6, 2006, 4:33 PM CDT
In force
32 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Webster County, NE

The radar

The Grand Island radar (KUEX), 21 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 4:10 PM CDTHAIL 0.882 E Guide Rock, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 12:43 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.0 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2006-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 349 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2006-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
349 J/kg
Mixed-layer CIN
-546 J/kg
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGID 062101
SVRGID
NEC181-062145-
/O.NEW.KGID.SV.W.0039.060406T2101Z-060406T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
401 PM CDT THU APR 6 2006

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 445 PM CDT

* AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES SOUTH OF GUIDE ROCK...OR ABOUT 41 MILES
  SOUTH OF HASTINGS...MOVING NORTH AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COWLES AT 410 PM CDT...
  ROSEMONT AT 420 PM CDT...
  BLUE HILL AT 425 PM CDT...

PEOPLE IN EASTERN WEBSTER COUNTY SHOULD SEEK SHELTER IN A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

THE PRIMARY SEVERE WEATHER THREAT IS LARGE HAIL THE SIZE OF QUARTERS.

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN AND
OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO WARNING.

LAT...LON 4000 9846 4000 9827 4035 9826 4034 9848

$$

EWALD
2 follow-up statements
000 
WWUS53 KGID 062113
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
411 PM CDT THU APR 6 2006

NEC181-062145-
/O.CON.KGID.SV.W.0039.000000T0000Z-060406T2145Z/
WEBSTER NE-
411 PM CDT THU APR 6 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EASTERN WEBSTER COUNTY...

AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 6 MILES NORTH OF GUIDE ROCK...OR ABOUT
30 MILES SOUTH OF HASTINGS...MOVING NORTH AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROSEMONT AT 420 PM CDT...
  BLUE HILL AT 425 PM CDT...

HAIL UP TO THE SIZE OF NICKELS HAVE BEEN REPORTED 2 MILE EAST OF 
GUIDE ROCK WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING.

LAT...LON 4000 9846 4000 9827 4035 9826 4034 9848

$$

JCB
000 
WWUS53 KGID 062133 RRA
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
433 PM CDT THU APR 6 2006

NEC181-062143-
/O.CAN.KGID.SV.W.0039.000000T0000Z-060406T2145Z/
WEBSTER NE-
433 PM CDT THU APR 6 2006

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WEBSTER COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL 
AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS STORM AS IT MOVES 
THROUGH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING.

LAT...LON 4000 9846 4000 9827 4035 9826 4034 9848

$$

JCB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 12:47 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Apr 6, 12:47 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1247 PM CDT THU APR 6 2006

.SHORT TERM...LATEST WATER VAPOR IMAGERY SHOWS AN INTENSE UPPER
CYCLONE OVER THE CENTRAL AND NORTHERN ROCKIES. RECENT SURFACE
ANALYSIS SHOWS A DEEPENING SURFACE LOW OVER SOUTH CENTRAL NEBRASKA
WITH DEEP BOUNDARY LAYER MOISTURE ALREADY PRESENT AS FAR NORTH AS
SOUTH DAKOTA.  A DRYLINE IS SHOWN STRETCHING GENERALLY ALONG AN ORD
TO KEARNEY TO RUSSELL LINE WITH RAPID DESTABILIZATION ALONG AND AHEAD
OF THE DRYLINE.  ANTICIPATE STRONG HEIGHT FALLS ALOFT TO ERODE THE
CAP BY MID AFTERNOON WITH EXPLOSIVE CONVECTIVE DEVELOPMENT GENERALLY
ALONG THE DRYLINE.  WITH DEEP LAYER SHEAR IN EXCESS OF 45 KTS AND
BACKING OF LOW LEVEL WINDS PROVIDING SUFFICIENT LOW LEVEL
HELICITY...IT APPEARS THE FORECAST AREA IS HEADED TOWARD AN OUTBREAK
OF TORNADIC SUPERCELLS THROUGH EARLY EVENING. HIGHEST THREAT OF
TORNADIC ACTIVITY SHOULD BE EAST OF HIGHWAY 281.

AS THE UPPER LOW CONTINUES TO SPIN SLOWLY EAST TONIGHT ANTICIPATE
SEVERE CONVECTIVE THREAT TO PUSH EAST OF THE REGION BY MIDNIGHT.
HOWEVER...WRAP AROUND PRECIP BAND VIA STRONG MID LEVEL DEFORMATION
AND FRONTOGENESIS WILL STILL PROVIDE A DECENT CHANCE OF
PRECIPITATION THROUGH THE NIGHT.

THE UPPER LOW THEN BEGINS TO SLIDE EAST AND SOUTHEAST OF THE REGION
ON EARLY FRIDAY WITH WRAP AROUND PRECIPITATION SLOWLY FADING THROUGH
THE DAY.  MAIN PROBLEM FOR FRIDAY LOOKS TO BE THE WINDS AS THE
GRADIENT BEHIND THE EXITING SURFACE LOW WILL BE VERY TIGHT.  WENT
AHEAD AND PULLED THE TRIGGER ON A WIND ADVISORY FOR THE ENTIRE AREA
ON FRIDAY.

SUBSIDENCE THEN DOMINATES ACROSS THE AREA BEHIND THE EXITING UPPER
LOW ON SATURDAY WITH A CLEAR SKY PREVAILING ACROSS THE REGION.
WILL AIM HIGH TEMPERATURES IN THE UPPER 50S TO NEAR 60 WITH DRY
CONDITIONS.

.LONG TERM...12Z SUNDAY THROUGH THURSDAY. MAIN FORECAST CONCERN WILL
BE CHANCE FOR THUNDERSTORMS LATE MONDAY NIGHT THROUGH TUESDAY
EVENING.

A WEAK SHORT WAVE MOVES THROUGH THE CENTRAL PLAINS SUNDAY...BUT
OTHER THAN A FEW PASSING CLOUDS...NOTHING IS EXPECTED WITH THIS. A
SURFACE LOW STRENGTHENS FROM SUNDAY NIGHT THROUGH MONDAY NIGHT. THIS
LOW WILL MOVE THROUGH TUESDAY. SOME THUNDERSTORMS ARE POSSIBLE AS
THE FRONT MOVES THROUGH THE AREA FROM LATE MONDAY NIGHT INTO TUESDAY
EVENING.

THERE IS A RIDGE THAT BUILDS INTO THE REGION ON WEDNESDAY. THERE
SHOULD BE SLIGHTLY WARMER AIR ACROSS THE AREA.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 6 AM TO 6 PM CDT FRIDAY FOR NEZ039-NEZ040-
     NEZ041-NEZ046-NEZ047-NEZ048-NEZ049-NEZ060-NEZ061-NEZ062-
     NEZ063-NEZ064-NEZ072-NEZ073-NEZ074-NEZ075-NEZ076-NEZ077-
     NEZ082-NEZ083-NEZ084-NEZ085-NEZ086-NEZ087.

KS...WIND ADVISORY FROM 6 AM TO 6 PM CDT FRIDAY FOR KSZ005-KSZ006-
     KSZ007-KSZ017-KSZ018-KSZ019.

&&

AWJ/JCB
Hazardous weather outlook, Apr 6, 11:53 AM CDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
1153 AM CDT THU APR 6 2006

KSZ006-007-018-019-NEZ039>041-046>049-061>064-074>077-084>087-
071200-
SMITH-JEWELL-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-
MERRICK-POLK-BUFFALO-HALL-HAMILTON-YORK-KEARNEY-ADAMS-CLAY-
FILLMORE-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
1153 AM CDT THU APR 6 2006

...A SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE THIS AFTERNOON AND
EARLY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS GENERALLY EAST OF AN
OSBORNE KANSAS TO KEARNEY NEBRASKA TO ORD NEBRASKA LINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH THREAT OF SEVERE TO TORNADIC THUNDERSTORMS WILL EXIST THIS
AFTERNOON AND EARLY EVENING IN RESPONSE TO A STRONG AREA OF LOW
PRESSURE PUSHING A DRYLINE ACROSS THE OUTLOOK AREA. THE HIGHEST
THREAT OF SEVERE WEATHER WILL EXIST AFTER 1 PM THIS AFTERNOON
EAST OF AN OSBORNE TO KEARNEY TO ORD LINE. THUNDERSTORMS ARE
EXPECTED TO INITIALLY DEVELOP EARLY THIS AFTERNOON ALONG AND JUST
WEST OF THE ABOVE MENTIONED LINE. STRONG ATMOSPHERIC WIND SHEAR
IN COMBINATION WITH A VERY UNSTABLE AIRMASS WILL ALLOW THESE
STORMS TO QUICKLY BECOME SEVERE WITH LARGE HAIL IN EXCESS OF THE
SIZE OF GOLFBALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH POSSIBLE.
IN ADDITION...CONDITIONS WILL BE VERY FAVORABLE FOR SEVERAL
TORNADIC STORMS WITH A FEW OF THESE POSSIBLY PRODUCING VERY STRONG
TORNADOES ESPECIALLY EAST OF HIGHWAY 281. HEAVY RAIN MAY ALSO
PRODUCE SOME AREAS OF FLASH FLOODING DURING THE MID AFTERNOON TO
MID EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WIND ADVISORY IS IN EFFECT FOR FRIDAY FOR SUSTAINED NORTH TO
NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 50 MPH POSSIBLE.

THUNDERSTORM CHANCES RETURN MONDAY NIGHT AND LAST THROUGH TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED AFTER 1 PM THIS AFTERNOON AND
LASTING INTO EARLY EVENING OVER SOUTH CENTRAL NEBRASKA AND NORTH
CENTRAL KANSAS...ESPECIALLY EAST OF AN OSBORNE TO KEARNEY TO ORD
LINE.

EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD MAKE
PREPARATIONS NOW FOR QUICK DEPLOYMENT THIS AFTERNOON.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ005-017-071200-
PHILLIPS-ROOKS-
1153 AM CDT THU APR 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
KANSAS ALONG AND WEST OF HIGHWAY 183.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLIGHT TO MODERATE THREAT OF SEVERE THUNDERSTORMS WILL EXIST
THIS AFTERNOON IN RESPONSE TO A STRONG AREA OF LOW PRESSURE
PUSHING A DRYLINE ACROSS THE OUTLOOK AREA. THUNDERSTORMS ARE
EXPECTED TO INITIALLY DEVELOP EARLY THIS AFTERNOON GENERALLY ALONG
HIGHWAY 183 AND WILL PUSH NORTH TO NORTHEAST ACROSS THE OUTLOOK AREA.
STRONG ATMOSPHERIC WIND SHEAR IN COMBINATION WITH AN UNSTABLE
AIRMASS WILL ALLOW THESE STORMS TO QUICKLY BECOME SEVERE WITH
LARGE HAIL IN EXCESS OF THE SIZE OF QUARTERS AND DAMAGING WINDS IN EXCESS
OF 60 MPH POSSIBLE. HEAVY RAIN MAY ALSO PRODUCE SOME AREAS OF
FLASH FLOODING DURING THE MID AFTERNOON TO MID EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WIND ADVISORY IS IN EFFECT FOR FRIDAY FOR SUSTAINED NORTH TO
NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 50 MPH POSSIBLE.

THUNDERSTORM CHANCES RETURN MONDAY NIGHT AND LAST THROUGH TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 1 PM TODAY.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

NEZ060-072-073-082-083-071200-
DAWSON-GOSPER-PHELPS-FURNAS-HARLAN-
1153 AM CDT THU APR 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEBRASKA ALONG AND WEST OF HIGHWAY 183.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLIGHT TO MODERATE THREAT OF SEVERE THUNDERSTORMS WILL EXIST
THIS AFTERNOON IN RESPONSE TO A STRONG AREA OF LOW PRESSURE
PUSHING A DRYLINE ACROSS THE OUTLOOK AREA. THUNDERSTORMS ARE
EXPECTED TO INITIALLY DEVELOP EARLY THIS AFTERNOON GENERALLY ALONG
HIGHWAY 183 AND WILL PUSH NORTH TO NORTHEAST ACROSS THE OUTLOOK AREA.
STRONG ATMOSPHERIC WIND SHEAR IN COMBINATION WITH AN UNSTABLE
AIRMASS WILL ALLOW THESE STORMS TO QUICKLY BECOME SEVERE WITH
LARGE HAIL IN EXCESS OF THE SIZE OF QUARTERS AND DAMAGING WINDS IN EXCESS
OF 60 MPH POSSIBLE. HEAVY RAIN MAY ALSO PRODUCE SOME AREAS OF
FLASH FLOODING DURING THE MID AFTERNOON TO MID EVENING HOURS.

THE GRASSLAND FIRE DANGER INDEX WILL REACH THE EXTREME CATEGORY THIS
AFTERNOON DUE TO GUSTY WINDS...LOWER RELATIVE HUMIDITIES AND DRY
GRASSES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WIND ADVISORY IS IN EFFECT FOR FRIDAY FOR SUSTAINED NORTH TO
NORTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 50 MPH POSSIBLE.

THUNDERSTORM CHANCES RETURN MONDAY NIGHT AND LAST THROUGH TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 1 PM TODAY.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

AWJ

In the hours before

Local storm report, Apr 6, 3:39 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
339 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             CAMPBELL                40.30N 98.73W
04/06/2006  E1.00 INCH       FRANKLIN           NE   LAW ENFORCEMENT

&&

BRYANT
Local storm report, Apr 6, 3:43 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
343 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             2 S BELOIT              39.44N 98.11W
04/06/2006  E1.00 INCH       MITCHELL           KS   EMERGENCY MNGR

&&

BRYANT
Local storm report, Apr 6, 3:49 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
349 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             BURR OAK                39.87N 98.30W
04/06/2006  E1.00 INCH       JEWELL             KS   PUBLIC

            HAIL FELL FROM 337 TO 347 PM. MOSTLY DIMES AND NICKELS
            BUT A FEW QUARTERS.

&&

BRYANT
Local storm report, Apr 6, 3:51 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
351 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             5 S RED CLOUD           40.01N 98.52W
04/06/2006  E1.00 INCH       WEBSTER            NE   PUBLIC

&&

BRYANT
Local storm report, Apr 6, 3:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
352 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             1 S RED CLOUD           40.07N 98.52W
04/06/2006  E0.88 INCH       WEBSTER            NE   LAW ENFORCEMENT

&&

BRYANT
Local storm report, Apr 6, 4:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
400 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             BURR OAK                39.87N 98.30W
04/06/2006  E1.50 INCH       JEWELL             KS   TRAINED SPOTTER

            HAIL LASTED APPOXIMATELY 5 MINUTES.

&&

BRYANT

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 6:15 AM CDTHigh Wind WatchGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more5 hr
Apr 6, 11:30 AM CDTWind AdvisoryGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more32 hr
Apr 6, 3:18 PM CDTSevere Thunderstorm WarningGIDWebster42 min
Apr 6, 3:41 PM CDTSevere Thunderstorm WarningGIDAdams64 min
Apr 6, 3:50 PM CDTSevere Thunderstorm WarningGIDNuckolls36 min
Apr 6, 4:06 PM CDTSevere Thunderstorm WarningGIDHall54 min
Apr 6, 4:17 PM CDTSevere Thunderstorm WarningGIDDawson38 min
Apr 6, 4:40 PM CDTSevere Thunderstorm WarningGIDClay14 min
Apr 6, 4:46 PM CDTSevere Thunderstorm WarningGIDGreeley, Valley33 min
Apr 6, 4:50 PM CDTSevere Thunderstorm WarningGIDSherman24 min
Apr 6, 5:20 PM CDTSevere Thunderstorm WarningGIDMerrick21 min
Apr 6, 5:51 PM CDTSevere Thunderstorm WarningGIDFillmore16 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.